# SDR ASAA2015011010270

- Difficulty date: January 10, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 24,682 hours, 7,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 540 LBL 5 CRACKED.  ACFT GROUNDED. R & R THE FLOOR SUPPORT IAW SRM 51-40-02.
